# SDR DALA2017020801050

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON RT MLG FITTING BEARING BORE. BEARING BORE WAS REWORKED AND FOUND WITHIN LIMITS PER DWG SR0957087 REV. B.
